# SDR FDEA201008112938

- Difficulty date: August 11, 2010
- Submitted: August 11, 2010
- Operation: Air carrier
- Aircraft: N417FE
- Make and model: Airbus A310-222
- Aircraft serial: 333
- Aircraft time: 45,038 hours, 22,746 cycles
- Engine: Ge CF680A3
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Attach Angle
- Part number: A5461196300200
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON-TO-ENGINE FWD ATTACH MOUNT OTBD UPPER ATTACH ANGLE IS CRACKED.  REMOVED BLEED AIR DUCT, LOWER NR 1 PYLON TO GAIN ACCESS.  R & R NR   1 PYLON OTBD FWD ATTACH MOUNT, UPPER ATTACH ANGLE SHEET IAW SRM 51-40-21.  REINSTALLED BLEED AIR VALVE IAW AMM 20-21-12-0.
